# SDR ABXA9701450

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0703
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS  WERE INOPERATIVE.  REPLACED EMERGENCY BATTERIES, OPS CHECKED IAW DC9 MM 33-53-0.
